Shortly after starting Parnate I devrloped skeletomuscular pain (mainly hands feet & knees but also ribss & shoulders) feet). This lasted about 2 weeks, then disappeared for several months before coming then back with a vengeance. Stopped taking Parnate for ten weeks (drs thought I may have had bad reaction) but symptoms did not improve so started back on it. I now have all of the above aches and pains, I have patches of numbness/pins and needles all over my body, (even my face!) but especially my feet... constant stabbing, burning, numbness. Doctor wants me to get tested for multiple sclerosis, but a part of me still wonders if its the Parnate. Has anyone else encountered similar symptoms?
Sometimes my arms get prickly and go numb. I will also get muscle spasms in my right leg, and my eyes keep twitching. I have been on parnate for 1 year. Could you tell me if it was hard to go off parnate, and do you follow the diet. Thanks and I hope what I told you helps. Debbie
Sorry that you are going through the pain. Based on when your symptoms are and when you are taking the medication, it sure doesn't sound like it could be from the Parnate. I got myoclonus from the MAO Inhibitor, but no other side effects except I felt the best I have ever felt in my life. I would follow your doctor's advice and get tested. Let me know how you are doing and what the testing might show. Good luck.
- Parnate Information for Consumers
- Parnate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Parnate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Nov 2011 • 1 answer
Updated 20 Apr 2015 • 1 answer
Updated 13 Jul 2015 • 3 answers
Updated 6 Dec 2015 • 2 answers
Updated 14 Jul 2018 • 3 answers